# SDR CHQA20130903333

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 32,449 hours, 26,574 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,242 hours, 20,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT AT ROW 12 WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHT.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
